# SDR BB08002

- Difficulty date: January 8, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Engine: Rroyce RB211535E437
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CUN FLT 816 EN ROUTE CLT TO CUN:  FMC FUEL DISAGREE MESSAGE.  RIGHT TANK QTY DECREASED AT A HIGHER RATE.  AIRCRAFT USED 4000 LBS MORE THAN FLIGHT PLAN.  AFTER ARRIVAL CAPT OBSERVED FUEL LEAKING FROM RT ENGINE ON GROUND.  MAINTENANCE FOUND LEAK ON RT ENGINE AT FUEL PIPE BETWEEN HP FUEL PUMP TO FFG.  FOUND BROKEN O-RING.  REPLACED O-RING AND RAN ENGINE WITH NO LEAKS NOTED.
